Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 2, pp. 241-250 (1995)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Existence of Viable Solutions for Nonconvex-Valued Differential Inclusions in Banach Spaces

Truong Xuan Duc Ha

Institute of Mathematics, P.O. Box 631,
Bo Ho, 10000 Hanoi - VIETNAM

Abstract: A local existence result is proved for the viability problem $$ \dot x(t)\in F(t,x(t)), x(0)=x_{0}, x(t)\in K, $$ where $F(\cdot,\cdot)$ is an integrably bounded, (strongly) measurable in $t$, Lipschitz continuous in $x$ multifunction with closed values and $K$ is a closed subset of a separable Banach space.

Keywords: Viable solution; nonconvex-valued differential inclusion; Banach space.

Classification (MSC2000): 34A60

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition